# SDR SWAA2022051205555

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,201 hours, 25,227 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR WILL NOT TEST / [01] REMOVED AND REPLACED AFT LAV SMOKE DETECTOR. TEST RESULTS PASS AT THIS TIME. REF AMM. 26-14-01. -END-
